# SDR QXEA0101963

- Difficulty date: November 21, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4049
- Aircraft time: 614 hours, 709 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401070101
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

PDX-LEFT MAIN GEAR DOOR CYCLING IN FLIGHT.  LEFT GEAR DOOR LIGHT WOULD ILLUMINATE AND BE ACCOMPANIED BY A SLIGHT VIBRATION.  REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
